# SDR DXTA2021092349280

- Difficulty date: September 22, 2021
- Submitted: September 24, 2021
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 11,140 hours, 8,503 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR CABLE: THE MAIN CABIN DOOR IS VERY HARD TO OPEN.  IT CAN NOT JUST BE OPENED BY LOWERING THE HANDLE.  ADDITIONAL FORCE NEEDS TO BE USED TO OPEN THE DOOR.///SIGN-OFF///PERFORMED OPERATIONAL CHECK OF MCD, FOUND TO BE SMOOTH CABLE TENSION WITHIN LIMITS, FOUND NO DEFECTS DURING OPERATION OF MCD, ALL WORK DONE IAW CE 560XL MM 52-10-00.
